She really put scare tactics saying I could be crippled - I have had no seizures in 6 years and before that every 4 or 5 years so I'm very reluctant and afraid to change especially at my age - 65 - also stated dilantin was not a good drug - if this is true shouldn't she have taken me off this years ago - said that I'd be walking one day and bone would just snap - I need help and don't want to ask her
Firstly I have seen Dilantin used life long in patients. Musculoskeletal side effects including myopathy in association with anticonvulsant osteomalacia has been reported in patients taking phenytoin - I couldn't comment whether this could cripple you as such, as not everyone experiences this side effect to that extent.
Please read the contents in the link below. It'll give you more information.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 2 answers
Posted 10 Nov 2010 • 1 answer
Posted 27 Nov 2010 • 2 answers
Posted 10 Dec 2012 • 1 answer
Posted 2 days 8 hours ago • 0 answers